# SDR K11A2012060716011

- Difficulty date: July 26, 2011
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,966 hours, 54,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT TRACK HAS CORROSION (1X1 INCHES) CAPTAINS FWD O/B SEAT TRACK FWD END.
